# SDR SWAA2021042704587

- Difficulty date: July 28, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 58,700 hours, 34,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE; EXTERNAL POWER SERVICE DOOR CUTOUT STRUCTURE; CRACKED AND BROKEN OFF AT AFT LOWER SIDE. REPAIRED DAMAGE TO EXTERNAL POWER DOOR AFT CUTOUT OUTER CHORD AND DOUBLER IAW EA 200447 REV P1 & IR AND SWA EA 2015301299 REV IR.
